# SDR DALA2015052003377

- Difficulty date: May 20, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 41,166 hours, 28,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED EMERGENCY LIGHTS IN AFT EXIT AND WALKWAY WERE INOPERATIVE. REPLACED EMERGENCY LIGHT BATTERY AND FUNCTION CHECK WAS GOOD.
